# SDR DHL2006764513

- Difficulty date: March 31, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/S UPPER RUDDER T/E DENTED (RED DOT).  REMOVED AT L/S UPPER TRL ANGLE AS REQ IAW B727 SRM 51-30-2.  FAB`D NEW RUDDER TRL ANGLE MAT USED 2024T3 .032 PO NR  53081 DIM 54 1/2" BY 7" IAW B727 SRM 55-40-2 FIG 2 AND 51-30-5.  TREATED AND PRIMED AREA AND PART IAW B727 SRM 51-10-2.  INSTALLED NEW ANGLE IAW B727 SRN 55-40-2 FIG 2 AND 51-30-5.
